| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, a user called regarding a drawer failure after being unable to locate an rxverify approval request.The customer stated that the pharmacist could not see the previously submitted rxverify request, preventing the approval process from being completed as expected.The issue was limited to the rxverify request not displaying for the pharmacist and required further investigation to determine why the request was not visible.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 08-sep-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that medication approval workflow awaiting pharmacy verification.The technical support specialist (tss) remoted in and asked the customer to submit the medical prescription verify request again for the medication.Confirmed the request was received.To expedite resolution, conferenced in the pharmacy team and coordinated approval of the medication request.The system functioned as intended after the technical support specialist (tss) investigated the issue.